U.S. doctors online nowAsk doctors free
IN
A 35-year-old female asked:

If i am on a high dose (100mg/day) of vyvanse and have mitral valve prolapse, am i at a great risk of major heart issues/death?

1 doctor answer3 doctors weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
The Mitral Valve: prolapse may result in cardiac arrhythmia and unfortunately so can the vyvanase.. Since these are ATRIAL in origin sudden death is very unlikely. I would suggest you discuss this medication with the prescribing health professional since there may be alternative therapeutic possibilities! BTW make sure you have Antibiotics when having DENTAL work! Hope this is helpful! Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.